Introduction: We report a case of thrombotic microangiopathy (TM) in patient with UC and kidney transplantation. Case Report: A 59-year-old Caucasian may with a renal transplant, with atrial fibrillation and ulcerative colitis (UC), was referred for asthenia, fever (38°C), anemia, colicky pain, and bloody diarrhea. The maintenance therapy consisted of CSA, sodium mycophenolate, steroids, ticlopidine, and mesalazine. Laboratory data, colonscopy, and colic mucosal biopsy revealed de novo colic TM. We administered antibiotics and antishock therapy, reducing CSA, withdrawing ticlopedine and maintaining mesalazine with the resolution of the problem. Conclusion: Posttransplantation TM is an uncommon but severe complication of kidney transplantation associated with reduced graft survival and a high risk for death. Only an early, accurate diagnosis with optimal treatment permits resolution of the problem.
|Number of pages||3|
|Publication status||Published - May 2010|
ASJC Scopus subject areas